# SDR DALA2015051103359

- Difficulty date: May 7, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 83,975 hours, 35,259 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Battery Pack
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE TEST 1 INOPERATIVE.  MAINTENANCE REPLACED RT POWER SUPPLY TO BATTERY PACK AND RELAY.  SYSTEM OPERATION IS NORMAL.
